Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/45888
標題: (Water Resources Research, 31(3):731-740)Approximate Mixed-integer Nonlinear Programming Methods for Optimal Aquifer Remediation Design
作者: D.C.McKinney
M-D. Lin
關鍵字: Approximate Mixed-integer;Nonlinear Programming Methods;Optimal Aquifer Remediation Design
出版社: US:American Geophysical Union
Project: Water Resources Research, Volume 31, Issue 3, Page(s) 731-740.
URI: http://hdl.handle.net/11455/45888
ISSN: 0043-1397
Appears in Collections:環境工程學系所

Files in This Item:
File Description SizeFormat Existing users please Login
download-1.html348 BHTMLThis file is only available in the university internal network    Request a copy
Show full item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.